# SDR FDEA200906102018

- Difficulty date: June 10, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 57,229 hours, 21,535 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DECENDING THRU 14,000` RECEIVED "CARGO FIRE ALERT"  COMPLIED WITH QRH AND DISCHARGED  BOTH FIRE BOTTLES. NEVER HAD ANY SECONDARY  INDICATIONS OF FIRE.    REMOVED AND REPLACED ALL LOWER CARGO COMPARTMENT  SMOKE DETECTOR PER MM 26-14-01-4.   INSTALLED NR 2 CARGO FIRE BOTTLE PER  26-22-01-4 THROUGH STEP J.  OK FOR SERVICE.
